# SDR UALA2012031901745

- Difficulty date: March 17, 2012
- Submitted: March 22, 2012
- Operation: Air carrier
- Aircraft: N589UA
- Make and model: Boeing 757222
- Aircraft serial: 28707
- Aircraft time: 56,443 hours, 15,781 cycles
- Engine: Pwa PW2037
- System (JASC): 3830 · Waste Disposal System
- Part: Cover
- Condition: Out Of Position
- Location: Toilet
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FT AFT LAV TOILET SEAT COVER RIPPED OFF, CURRENTLY LOCATED BEHIND LAST ROW OF SEATS.  SECURED LID, OPS NORMAL.
